# SDR R61A2021051800425

- Difficulty date: May 4, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE FLOOR STRUCTURE CORROSION FOUND ON RH DOUBLER BTWN FR 12-14. REPLACED DOUBLER PN 170-05663-003 IAW SRM 51-43-04. SEE AAR NRC # 4500901-2000-0034 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
